# SDR ABXA200911240068

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,065 hours, 36,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGE AT S6L AND STA 1307.  REPAIRED IAW B767 SRM 53-00-03.
